CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations 期刊论文
LINEAR & MULTILINEAR ALGEBRA, 2018, 卷号: 66, 期号: 4, 页码: 827-839
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
System of nonlinear matrix equations  positive definite solution  structure-preserving doubling algorithm  convergence analysis  numerical examples  65H10  65F10  15A24  
Block and asynchronous two-stage methods for mildly nonlinear systems 期刊论文
NUMERISCHE MATHEMATIK, 1999, 卷号: 82, 期号: 1, 页码: 1-20
Authors:  Bai, ZZ;  Migallon, V;  Penades, J;  Szyld, DB
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30